# SDR CALA2018022000713

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 63,222 hours, 26,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK EPSU BATTERY EMER L ATA 33-51-38 MESSAGE DISPLAYED. RESET SYSTEM OPS CHECK NORMAL PER AMM 33-51-00.
